

## Water Facilities Tour, Monday August 27 9:00 a.m. to 4:00 p.m.

Travel Time from Hilton: Leave at 9:00 a.m.

Presentation Time: 9:15 a.m.-12:15 p.m. (4 stops, 45 minutes each, total 3 hrs) Presentation Locations: Dublin Road Water Plant, 940 Dublin Road, and Distribution Operations Control Center Stop 1: Ozone & Recarbonation Facilities and Flocculation/Sedimentation Basins Stop 2: Biologically Active Filtration, High/Low Service Pump Facility, and Main Chemical Building Stop 3: Sodium Hypochlorite & Ion Exchange Facilities Stop 4: Distribution Operations Control Center Presentation Time: 12:15 p.m.-1:15 p.m. (1 hrs.) Presentation Location: During Lunch, On Bus, Reservoir Overview and Control Strategy Presenter: Ken Ricker, ms consultants and Tim Van Echo, S&ME Break Time: 1:15 p.m.-1:30 p.m. Break Location: Upground Pump Station, to stretch, use restroom and split up in two groups Group A: Presentation Time: 1:30 p.m.-2:15 p.m. (0.75 hrs.) Presentation Location: Upground Reservoir - Pump Station/Intake Tour (half attendees) Discuss Pump Station, Debris Removal, Dam/Weir Operational and Overall Facility Maintenance Presenter: Cory Henslee, Dublin Road Water Plant and Matt Lovsey and Chris Harper, Watershed Group Presentation Time: 2:15 p.m.-3:00 p.m. (same as previous) Presentation Location: Upground Reservoir – Driving Reservoir Tour (half attendees) Discuss Reservoir, stops in at Inlet Structure & Outlet Structure Presenter: Ken Ricker, ms consultants and Tim Van Echo, S&ME Group B: Presentation Time: 1:30 p.m.-2:15 p.m. (0.75 hrs.) Presentation Location: Upground Reservoir – Driving Reservoir Tour (half attendees) Discuss Reservoir, stops at Inlet Structure & Outlet Structure Presenter: Ken Ricker, ms consultants and Tim Van Echo, S&ME Presentation Time: 2:15 p.m.-3:00 p.m. (same as previous) Presentation Location: Upground Reservoir - Pump Station/Intake Tour (half attendees) Discuss Pump Station, Debris Removal, Dam/Weir Operational and Overall Facility Maintenance Presenter: Cory Henslee, Dublin Road Water Plant and Matt Lovsey and Chris Harper, Watershed Group

Presentation Time: 3:00-3:30 p.m. (0.5 hrs.)

Presentation Location: On Bus, Prospect Dam Removal & Scioto River Stream Monitoring, , Stakeholder Interactions, White Sulphur Quarry Facility, Columbus/Del-Co Water Company Partnership & Lawrence R. Shreiber Raw Water Pump Station; Future Columbus Projects (SR 245 Water Plant, Reservoir #3, Reservoir #1 and Phase 2 Raw Water Line) Presenter: Dan Barr and Matthew Ray, ms consultants

Location: Arrive at Hilton at 4:00 p.m.